Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 163, NWS Birmingham, AL

November 16, 2011Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 16, 2011, 10:59 AM CST for Elmore County, Montgomery County, Alabama. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2011, 10:59 AM CST (16:59 UTC)
Expired
Nov 16, 2011, 11:30 AM CST
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Nov 16, 11:02 AM CSTTSTM WND DMG1 Wsw Montgomery, ALTREES DOWN IN THE CLOVERDALE SECTION OF MONTGOMERY. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
Nov 16, 11:07 AM CSTTSTM WND DMG5 Ene Montgomery, ALPOSSIBLE TORNADO. METAL ROOF PEELED OFF BUILDING, NUMEROUS TREES SNAPPED, AND DELIVERY TRUCK FLIPPED OVER ALONG NE BLVD NEAR SUNSHINE VILLAGE TRAILER PARK.
Nov 16, 11:08 AM CSTTORNADO 14 Ene Montgomery, ALAN EF1 TORNADO TOUCHED AT THE ALABAMA CHRISTIAN ACADEMY AND KNOCKED OVER A SCOREBOARD AND SNAPPED A LARGE PINE TREE. THE TORNADO TRAVELED NORTHEAST WHERE SEVERAL MOBILE HOMES SUSTAINED MINOR TO MODERATE ROOF DAMAGE AT THE SUNSHINE VALLEY MOBILE HOME PARK. THE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 9:46 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WFUS54 KBMX 161659
TORBMX
ALC051-101-161730-
/O.NEW.KBMX.TO.W.0163.111116T1659Z-111116T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 AM CST WED NOV 16 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1130 AM CST

* AT 1058 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR WOODCREST...OR NEAR MONTGOMERY...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...PINEDALE...MONTGOMERY ZOO...BOYLSTON...BOB WOODRUFF
  LAKE...AUBURN UNIVERSITY IN MONTGOMERY...BLUE RIDGE...PIKE ROAD...
  MOUNT MEIGS AND EMERALD MOUNTAIN.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 176...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3224 8636 3241 8642 3243 8641 3259 8610
      3242 8601 3242 8602 3241 8601 3238 8601
      3236 8599 3234 8599 3234 8597 3231 8596
TIME...MOT...LOC 1659Z 254DEG 32KT 3234 8634

$$

56
2 follow-up statements
413 
WWUS54 KBMX 161710
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CST WED NOV 16 2011

ALC051-101-161730-
/O.CON.KBMX.TO.W.0163.000000T0000Z-111116T1730Z/
ELMORE AL-MONTGOMERY AL-
1110 AM CST WED NOV 16 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MONTGOMERY
AND SOUTH CENTRAL ELMORE COUNTIES UNTIL 1130 AM CST...

AT 1105 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MONTGOMERY...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLUE RIDGE...MOUNT MEIGS...EMERALD MOUNTAIN...WAUGH...MITYLENE...
  BRASSELL AND WARE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 171 THROUGH 172...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3227 8628 3243 8633 3247 8628 3256 8610
      3242 8601 3242 8602 3241 8601 3238 8601
      3235 8599 3234 8599 3233 8597 3231 8596
TIME...MOT...LOC 1710Z 253DEG 38KT 3238 8619

$$

56
388 
WWUS54 KBMX 161718
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CST WED NOV 16 2011

ALC051-101-161730-
/O.CON.KBMX.TO.W.0163.000000T0000Z-111116T1730Z/
ELMORE AL-MONTGOMERY AL-
1118 AM CST WED NOV 16 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MONTGOMERY
AND SOUTH CENTRAL ELMORE COUNTIES UNTIL 1130 AM CST...

AT 1114 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR AUBURN UNIVERSITY IN MONTGOMERY...OR 9 MILES
EAST OF MONTGOMERY...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUGH...BRASSELL AND WARE.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 6 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3246 8626 3254 8609 3242 8601 3242 8602
      3241 8601 3238 8601 3235 8599 3234 8599
      3233 8597 3231 8596 3229 8619
TIME...MOT...LOC 1718Z 253DEG 38KT 3240 8609

$$

56

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 16, 10:15 AM CST, 44 minutes earlier.

Area forecast discussion, Nov 16, 10:15 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 AM CST WED NOV 16 2011

.UPDATE...MESOSCALE UPDATE.

&&

.DISCUSSION...

THE LATEST MESOANALYSIS DEPICTS THE CENTER OF THE SURFACE LOW ACROSS
EASTERN WINSTON AND WESTERN CULLMAN COUNTIES AS OF 10AM THIS
MORNING...WITH THE SURFACE FRONT SLOWLY BEGINNING TO ENTER INTO
NORTHWESTERN PORTIONS OF THE CWA ACCORDING TO THE LATEST SURFACE
OBS. THE LATEST RUC ANALYSIS NOW INDICATES SHEAR PROFILES INCREASING
ACROSS CENTRAL PORTIONS OF THE STATE THROUGH NOON...AS WELL AS
ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE STATE AS WELL. 0-6KM
BULK SHEAR VALUES OF WELL OVER 45 KNOTS WILL CONTINUE ALONG THE
INTERSTATE 65 CORRIDOR...TRANSITIONING EAST AND SOUTHEAST AS WE GO
THROUGHOUT THE AFTERNOON. BULK SHEAR LOOKS TO POSSIBLY INCREASE
ACROSS SOUTHEASTERN PORTIONS OF THE STATE TO OVER 50 KNOTS FROM
18Z-21Z...WITH THE GREATEST SURFACE BASED CAPE OF OVER 1000 J/KG
EXISTING THERE AS WELL. THEREFORE...THE GREATEST THREAT THIS
AFTERNOON FOR AN ISOLATED TORNADO LOOKS TO BE ALONG THE INTERSTATE
85 CORRIDOR...BUT WITH HIGH BULK SHEAR ACROSS ALL OF EASTERN ALABAMA
THIS AFTERNOON...AN ISOLATED TORNADO WILL BE POSSIBLE ACROSS ALL
AREAS THAT HAVE BEEN HIGHLIGHTED IN THE TORNADO WATCH AREA. LOOKING
AT CURRENT RADAR TRENDS...A QLCS LOOKS TO BE POSSIBLY DEVELOPING
ACROSS AUTAUGA AND WESTERN LOWNDES COUNTIES...AND WILL CLOSELY WATCH
THIS AS WELL AS IT MOVES INTO THE AREA OF GREATEST INSTABILITIES AND
SHEAR.

56/GOGGINS

&&

.AVIATION...
06Z TAF DISCUSSION.

CHAOTIC SKIES HAVE PLAGUED CENTRAL ALABAMA THE PAST 24 HOURS OR MORE
AND WILL CONTINUE FOR ANOTHER 24 HOURS OR SO. MULTIPLE CLOUD LAYERS
WITH MULTIPLE MECHANISMS AT WORK. SHOWERS AND A FEW THUNDERSTORMS
HAVE DEVELOPED AS THE WIND FIELDS ALOFT INCREASE WITH THE APPROACH
OF A SHORT WAVE OVER LOUISIANA. THE MORE ORGANIZED LOW LEVEL JET
WILL APPROACH FROM SOUTHERN MS AND SPREAD THE CHANCE OF THUNDER TO
ALL SITES. WENT PESSIMISTIC WITH CEILINGS AND TRIED TO PORTRAY THE
TRENDS. TRANSITION ALL SITES TO MVFR/IFR AND SHRA/TS 06-11Z. THIS
AREA OF ENHANCEMENT MOVES NORTHEAST WITH A DRY SLOT ON ITS HEELS.
INDICATED THIS BY RAISING CEILINGS A FEW HOURS BETWEEN 16-20Z.
ADDITIONAL SHRA/TS CHANCES ENTER WITH THE APPROACH OF THE COLD FRONT
LATE WEDNESDAY AFTERNOON BETWEEN 21-01Z. VIS SHOULD HOLD IN THE MVFR
RANGE OUTSIDE THE HEAVIEST RAIN ACTIVITY DUE TO WINDS. SOUTH WINDS
TRANSITION TO SOUTHWEST AFTER 20Z...FOLLOWED BY NORTHWEST AFTER 23Z.
THERE IS A SMALL CHANCE OF A SEVERE STORM WITH DAMAGING WIND GUSTS
AS ALL THIS ACTIVITY MOVES THROUGH. MVFR CEILINGS BEHIND THE FRONT
DO NOT CLEAR UNTIL AFTER 06Z AND MORE LIKELY AFTER 12Z.

75

&&

.PREV DISCUSSION... /ISSUED 331 AM CST WED NOV 16 2011/

SHOWERS ARE CURRENTLY MOVING ACROSS EAST CENTRAL ALABAMA OUT AHEAD
OF THE SURFACE FRONT. MEANWHILE...A BAND OF THUNDERSTORMS IS MAKING
ITS WAY INTO THE WESTERN PORTION OF THE CWA AT THE TIME OF THIS
WRITING. THE SHORTWAVE ASSOCIATED WITH THIS BAND OF PRECIP WILL
BECOME ABSORBED IN THE MAIN FRONTAL TROUGH LATER THIS
MORNING...INCREASING THE PRECIPITATION.

MAIN FOCUS TODAY WILL BE ON SEVERE WEATHER. LOOKING AT MESOSCALE
FEATURES...MODEL MU CAPE VALUES ARE CURRENTLY IN THE 300 TO 400 J/KG
RANGE...WITH LI VALUES JUST BELOW THE 0 MARK. THE 0-1 KM BULK SHEAR
IS AROUND 25 KTS AND 0-6 KM BULK SHEAR IS ABOVE 50 KITS. AS WE
PROGRESS FURTHER INTO THE MORNING...THE ATMOSPHERE WILL DESTABILIZE
AND WE WILL SEE MU CAPE VALUES ABOVE 1000 J/KM AND LI VALUES
DROPPING BELOW -2. LAPSE RATES ARE MORE IMPRESSIVE THAN PREVIOUS
THOUGHT. WITH ALL OF THAT SAID...THERE DOES APPEAR TO BE A MARGINAL
RISK FOR SEVERE THUNDERSTORMS THIS MORNING IN THE WESTERN PORTION OF
THE AREA...AND EXTENDING EASTWARD THROUGH THE AFTERNOON. WHILE THE
MAIN THREAT STILL APPEARS TO BE DAMAGING STRAIGHT LINE WINDS...THE
TORNADO THREAT HAS INCREASED AND WE CANNOT RULE OUT ISOLATED
TORNADOES IN THE AREA.

THE FRONT WILL PUSH THROUGH THE CWA THROUGHOUT THE DAY...AND LINGER
IN THE SOUTHEAST THIS EVENING BEFORE COMPLETELY CLEARING THE AREA BY
06Z THURSDAY. HAVE KEPT LIKELY POPS IN FOR THE SOUTHEAST COUNTIES
AFTER 00Z AND CHANCE POPS ELSEWHERE TO ACCOUNT FOR ANY SLOWING DOWN
OF THE FRONT. AS THE FRONT CLEARS...HIGH PRESSURE WILL MOVE BACK
INTO THE AREA. WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND DRIER...
COLDER AIR WILL FILTER IN. FRIDAY MORNING LOOKS TO BE THE COLDEST
AREAWIDE...WITH TEMPERATURES FALLING CLOSE TO THE FREEZING MARK IN
MOST AREAS. WITH WINDS SHIFTING TO THE EAST ON FRIDAY...TEMPERATURES
WILL MODERATE BACK INTO THE MID TO UPPER 70S FOR THE WEEKEND.

A FRONT WILL APPROACH THE AREA AGAIN ON SUNDAY...HOWEVER THE HIGH
PRESSURE OVER THE AREA SHOULD KEEP THE BULK OF THE PRECIP TO THE
NORTH OF THE AREA. MODELS ARE NOT IN COMPLETE AGREEMENT AS TO THE
PROGRESSION OF THIS FEATURE...THEREFORE HAVE KEPT SLIGHT CHANCE POPS
IN FOR THE AREA SUNDAY THROUGH THE END OF THE FORECAST PERIOD TO
ACCOUNT FOR MODEL UNCERTAINTY AND ANY PRECIP THAT CAN MAKE IT DOWN
INTO THE AREA.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  41  55  29  59 / 100  50  10   0   0
ANNISTON    78  47  57  33  58 / 100  60  10   0   0
BIRMINGHAM  75  40  56  35  59 / 100  50   0   0   0
TUSCALOOSA  77  41  59  33  63 / 100  40   0   0   0
CALERA      77  43  58  33  61 / 100  50   0   0   0
AUBURN      79  51  61  38  60 /  80  60  10   0   0
MONTGOMERY  84  51  63  36  65 / 100  70  10   0   0
TROY        82  53  63  34  64 /  80  70  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 16, 6:03 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 AM CST WED NOV 16 2011

ALZ011>015-017>050-171200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
603 AM CST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL ALABAMA
TODAY.  THE AREA WITH THE GREATEST THREAT WILL SHIFT FROM THE
NORTHERN AND WESTERN SECTIONS THIS MORNING...INTO THE EASTERN
AND SOUTHERN AREAS THIS AFTERNOON. THE THREAT OF TORNADOES IS LOW...
BUT NO ZERO.  THE PRIMARY THREAT IS DAMAGING STRAIGHT LINE WINDS.
ALL SEVERE WEATHER IS EXPECTED TO END OR MOVE OUT OF THE AREA BY
8 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
TODAY THROUGH EARLY EVENING.

61

In the hours before

Special weather statement, Nov 16, 5:44 AM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CST WED NOV 16 2011

ALZ030-161230-
SUMTER AL-
544 AM CST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 630 AM CST...

AT 539 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 49 MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 55 MPH.

STRONG THUNDERSTORMS IN MISSISSIPPI WITH A HISTORY OF PRODUCING
DAMAGE SHOULD APPROACH EXTREME SOUTHWESTERN SUMTER COUNTY BY 630 AM
CST. SPOTTERS HAVE REPORTED POSSIBLE TORNADO DAMAGE IN JONES COUNTY
MISSISSIPPI.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUBA...
  YORK...
  LIVINGSTON...
  KINTERBISH...
  BOYD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3298 8834 3299 8817 3293 8821 3283 8818
      3280 8806 3278 8811 3269 8811 3269 8804
      3262 8808 3259 8806 3262 8786 3261 8784
      3259 8790 3252 8784 3252 8792 3242 8804
      3237 8805 3231 8794 3231 8843
TIME...MOT...LOC 1143Z 225DEG 46KT 3197 8893

73
Local storm report, Nov 16, 8:04 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 AM CST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     TSTM WND DMG     5 E WARD                32.36N 88.19W
11/16/2011                   SUMTER             AL   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS TREES DOWN AND HOMES DAMAGED FROM
            A POSSIBLE TORNOADO IN THE WHITFIELD AREA NEAR COUNTY
            ROAD 42 AND STATE ROAD 17.

&&

AG
Local storm report, Nov 16, 8:08 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 AM CST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     DEMOPOLIS               32.52N 87.84W
11/16/2011                   MARENGO            AL   EMERGENCY MNGR

            STRUCTURAL ROOF DAMAGE REPORTED IN DOWNTOWN DEMOPOLIS.
            ALSO A BOAT WAS OVERTURNED AT A BOAT DEALERSHIP.

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:42 AM CSTSpecial Weather StatementBMXPickens48 min
Nov 16, 2:59 AM CSTSpecial Weather StatementBMXFayette46 min
Nov 16, 3:32 AM CSTSpecial Weather StatementBMXWalker43 min
Nov 16, 5:44 AM CSTSpecial Weather StatementBMXSumter46 min
Nov 16, 6:34 AM CSTTornado WarningBMXMarengo, Sumter56 min
Nov 16, 7:57 AM CSTTornado WarningBMXHale, Marengo, Perry48 min
Nov 16, 8:35 AM CSTTornado WarningBMXPerry40 min
Nov 16, 9:08 AM CSTTornado WarningBMXChilton, Dallas, Perry37 min
Nov 16, 9:31 AM CSTTornado WarningBMXJefferson, St. Clair, Shelby29 min
Nov 16, 9:46 AM CSTTornado WarningBMXChilton, Coosa44 min
Nov 16, 9:56 AM CSTTornado WarningBMXCalhoun, St. Clair, Talladega34 min
Nov 16, 10:20 AM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery40 min
Nov 16, 10:25 AM CSTTornado WarningBMXCalhoun35 min
Nov 16, 10:36 AM CSTTornado WarningBMXLowndes, Montgomery24 min
Nov 16, 10:56 AM CSTTornado WarningBMXCalhoun, Cherokee, Cleburne34 min
Nov 16, 10:58 AM CSTTornado WarningBMXLowndes, Montgomery32 min
Nov 16, 11:21 AM CSTTornado WarningBMXElmore, Macon, Montgomery, Tallapoosa39 min
Nov 16, 11:40 AM CSTTornado WarningBMXBullock, Macon, Montgomery23 min
Nov 16, 11:48 AM CSTTornado WarningBMXChambers, Lee, Macon42 min
Nov 16, 12:18 PM CSTTornado WarningBMXChambers, Lee27 min
Nov 16, 12:25 PM CSTTornado WarningBMXBullock, Macon, Russell25 min
Nov 16, 1:34 PM CSTSpecial Weather StatementBMXBarbour41 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.